MAUDE Adverse Event Report: Avanos Medical Inc. Introducer Kit for Gastrostomy Feeding Tube, 24Fr Dilator; DH EF PEG Initial Placement Products

Avanos Medical Inc. Introducer Kit for Gastrostomy Feeding Tube, 24Fr Dilator; DH EF PEG Initial Placement Products
Model Number 98434
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction

Brand Name
Introducer Kit for Gastrostomy Feeding Tube, 24Fr Dilator
Common Device Name
DH EF PEG Initial Placement Products
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50241191
Report Number9611594-2026-00648
Device Sequence Number10437597
Product Code KGC
UDI-Device Identifier00350770984346
UDI-Public(01)00350770984346
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98434
Device Catalogue Number98434
Device Lot Number30375774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown